Alert archive / Missouri / Flash Flood Warnings in 2010

Flash Flood Warning 29, NWS St. Louis, MO

June 8, 2010Franklin County, Gasconade County, Missouri

NWS St. Louis, MO issued this flash flood warning at Jun 8, 2010, 10:07 PM CDT for Franklin County, Gasconade County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2010, 10:07 PM CDT (03:07 UTC)
Expired
Jun 9, 2010, 4:00 AM CDT
In force
6 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
None

Counties Franklin County, MO, Gasconade County, MO

The radar

The St Louis radar (KLSX), 73 km from the middle of the area, began a volume at 03:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.1 hours before the alert went out and 266 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2010-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2487 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2010-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2487 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1152 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
184 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

728 
WGUS53 KLSX 090307
FFWLSX
MOC071-073-090900-
/O.NEW.KLSX.FF.W.0029.100609T0307Z-100609T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1007 PM CDT TUE JUN 8 2010

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  GASCONADE COUNTY IN EAST CENTRAL MISSOURI...
  SOUTHERN FRANKLIN COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 400 AM CDT

* AT 1001 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE   
  WARNED AREA...WITH RAINFALL ESTIMATES FROM ONE AND A HALF TO TWO 
  AND A HALF INCHES OF RAINFALL SINCE 8:30 PM.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  OWENSVILLE...ST. CLAIR...SULLIVAN...BEAUFORT...BLAND...DRAKE...
  GERALD...LONEDELL...MOUNT STERLING...PARKWAY AND ROSEBUD.

THIS RAINFALL IS FALLING OVER AREAS THAT HAD AROUND AN INCH OF 
RAINFALL FROM EARLIER TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN ST
LOUIS.

&&

LAT...LON 3857 9165 3837 9075 3821 9079 3821 9154
      3815 9154 3816 9165

$$

TES
1 follow-up statement
146 
WGUS73 KLSX 090857
FFSLSX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
357 AM CDT WED JUN 9 2010

MOC071-073-090910-
/O.EXP.KLSX.FF.W.0029.000000T0000Z-100609T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FRANKLIN MO-GASCONADE MO-
357 AM CDT WED JUN 9 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR GASCONADE AND
SOUTHERN FRANKLIN COUNTIES WILL BE ALLOWED TO EXPIRE AT 400 AM CDT...

AT 355 AM CDT...FRANKLIN COUNTY LAW ENFORCEMENT HAD NO ADDITIONAL 
REPORTS OF FLOODING.  GASCONADE COUNTY OFFICIALS STILL REPORT SOME 
FLOODING OF ROADWAYS...AND A NEW FLOODING WARNING AS BEEN ISSUED FOR 
GASCONADE COUNTY UNTIL NOON CDT.

LAT...LON 3857 9165 3837 9075 3821 9079 3821 9154
      3815 9154 3816 9165

$$

BRITT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 8, 7:22 PM CDT, 2 hours 45 minutes earlier.

Area forecast discussion, Jun 8, 7:22 PM CDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
722 PM CDT TUE JUN 8 2010

.DISCUSSION...
/252 PM CDT TUE JUN 8 2010/

WELL THE FIRST MCS I FORECAST YESTERDAY ARRIVED ABOUT 6 HOURS BEHIND
SCHEDULE...BUT TONIGHTS ROUND LOOKS TO GET STARTED ON TIME...WITH
CONVECTION ABOUT TO FIRE ACROSS EASTERN KANSAS AND NORTHWEST
MISSOURI WHERE A NEW TORNADO WATCH HAS JUST BEEN ISSUED.

OUTFLOW FROM WEAKENING NOCTURNAL MCS IS ALREADY LIFTING BACK NORTH
ACROSS CENTRAL MISSOURI WITH A COLD FRONT BEARING DOWN FROM THE
NORTHWEST. THE INTERACTION OF THESE BOUNDARIES WITH A VERY UNSTABLE
AND MOIST ATMOSPHERE WILL SET THE STAGE FOR ANOTHER ROUND OF STORMY
WEATHER AND POTENTIAL OF SEVERE THUNDERSTORMS AND FLASH FLOODING
TONIGHT.

HAVE DECIDED TO EXPAND THE FLASH FLOOD WATCH TONIGHT TO INCLUDE MUCH
OF CENTRAL MISSOURI AND EAST CENTRAL MISSOURI BASED ON THE POTENTIAL
OF TRAINING CONVECTION TO OCCUR LATER THIS EVENING AND OVERNIGHT. IN
ADDITION...MOST OF THE AREA THAT I HAVE EXPANDED THE WATCH TO COVER
OBSERVED AROUND AN INCH OF RAINFALL TODAY. IT APPEARS THE MOST
LIKELY PLACE TO SEE TRAINING CONVECTION WILL BE BETWEEN THE
INTERSTATE 70 AND 44 CORRIDORS AS THE LOW LEVEL JET CONTINUES TO
PUMP  VERY UNSTABLE...MOIST PARCELS UP AND OVER THE COLD POOL THAT
NOW RESIDES ACROSS THIS AREA.

CONSENSUS REMAINS TO PUSH THE FRONT SOUTH OF THE AREA BY WEDNESDAY
AFTERNOON. AGAIN...THIS WILL DEPEND ON WHERE THE EFFECTIVE OUTFLOW
BOUNDARY RESIDES BY MORNING. REGARDLESS...THE BOUNDARY WILL LIFT
BACK NORTHEAST AS A WARM FRONT ON THURSDAY WITH MORE THUNDERSTORMS
POSSIBLE.

THE UPPER LEVEL RIDGE EXPANDS ACROSS THE SOUTHEASTERN CONUS THURSDAY
AND FRIDAY. THE THREAT OF RAIN AND THUNDERSTORMS WILL INCREASE ON
FRIDAY AND FRIDAY NIGHT AS CUT-OFF SUBTROPICAL SHORTWAVE/UPPER LOW
CURRENTLY LOCATED ACROSS THE EASTERN GULF OF MEXICO MAKES ITS WAY
NORTHEAST ALONG THE PERIPHERY OF THE UPPER RIDGE.

AFTER A DRY AND WARM SATURDAY...A COLD FRONT WILL MOVE ACROSS THE
AREA SUNDAY WITH ANOTHER CHANCE OF CONVECTION.

CVKING

&&

.AVIATION...
/722 PM CDT TUE JUN 8 2010/

SHOULD SEE AREA OF SHRA/TSRA SPREAD EWD INTO THE FA LATER THIS
EVENING AND HAVE TIMED IT INTO THE VARIOUS TAF SITES BASED ON
LATEST MOVEMENT. MAY ALSO SEE AN ADDITIONAL BRIEF EPISODE CLOSER
TO FROPA...WHICH HAS BEEN PUSHED BACK SLIGHTLY FROM PREVIOUS TAF
SET AS LATEST FRONTAL MOVEMENT THRU KS SEEMS TO JUSTIFY THIS. ALL
PCPN ACTIVITY SHOULD BE OUT OF THE FA BY LATE WEDNESDAY MORNING
WITH CD FROPA THRU SERN MO AND SRN IL. A BRIEF OCCURRENCE OF MVFR
CIGS IS POSSIBLE NEAR OR JUST AFT FROPA...AND HAVE LEFT IN THE
TAFS...ESPECIALLY WITH RE-FIRING OF DIRUNAL CU CLOUDS LATER
WEDNESDAY MORNING. SFC WNDS WILL VEER WNWLY BHND CDFNT...TILL THEN
THEY WILL BE S-SW...BUT SPEEDS SHOULD BE LESS THAN 10KTS THRU THE
VALID TAF PEIOD.

SPECIFICS FOR KSTL...HAVE PUSHED BACK THE TIMING A BIT BASED ON
LATEST RADAR TRENDS...BUT SOME INDICATIONS ARE THIS COULD BE FOR A
BIT LONGER THAN INDICATED IN TAF...PERHAPS UNTIL 11/12Z. WILL MAKE
THOSE ADJUSTMENTS LATER THIS EVENING AS NEEDED. OTHERWISE...SEE
ABOVE.

TES

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7 AM CDT WEDNESDAY FOR AUDRAIN MO-BOONE
     MO-CALLAWAY MO-COLE MO-FRANKLIN MO-GASCONADE MO-JEFFERSON
     MO-KNOX MO-LEWIS MO-LINCOLN MO-MARION MO-MONITEAU MO-MONROE
     MO-MONTGOMERY MO-OSAGE MO-PIKE MO-RALLS MO-SHELBY MO-ST.
     CHARLES MO-ST. LOUIS CITY MO-ST. LOUIS MO-WARREN MO.

IL...FLASH FLOOD WATCH UNTIL 7 AM CDT WEDNESDAY FOR ADAMS IL-BROWN IL-
     CALHOUN IL-GREENE IL-JERSEY IL-MADISON IL-MONROE IL-PIKE IL-
     ST. CLAIR IL.

&&

WFO LSX
Hazardous weather outlook, Jun 8, 3:23 PM CDT, 6 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
323 PM CDT TUE JUN 8 2010

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-091200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
323 PM CDT TUE JUN 8 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

ANOTHER ROUND OF THUNDERSTORMS ARE EXPECTED TONIGHT. SOME OF THE
THUNDERSTORMS COULD BE SEVERE...CAPABLE OF PRODUCING SEVERE WIND
GUSTS IN EXCESS OF 70 MPH AND LARGE HAIL. IN ADDITION...HEAVY
RAINFALL COULD LEAD TO FLASH FLOODING OF LOW LYING AREAS AND
ADDITIONAL RIVER FLOODING...ESPECIALLY ACROSS NORTHERN MISSOURI
AND CENTRAL ILLINOIS. PLEASE REFER TO THE FLASH FLOOD WATCH FOR
MORE DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE CHANCE OF THUNDERSTORMS REMAINS IN THE FORECAST FOR PARTS OF
THE AREA WEDNESDAY THROUGH FRIDAY AS A SLOW MOVING FRONT WAVERS
ACROSS THE REGION AND INTERACTS WITH AN UNSTABLE ATMOSPHERE.

MORE THUNDERSTORMS WILL BE POSSIBLE SUNDAY AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO RELAY ANY HEAVY RAINFALL AMOUNTS OVER AN
INCH AND SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE IN
ST. LOUIS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

CVKING

In the hours before

Local storm report, Jun 8, 5:11 PM CDT, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
511 PM CDT TUE JUN 08 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     NON-TSTM WND DMG O'FALLON                38.78N  90.71W
06/08/2010                   ST. CHARLES        MO   NWS EMPLOYEE

            NWS EMPLOYEE REPORTS LARGE LIMBS...UP TO A FOOT IN
            DIAMETER...BROKEN OFF. OTHER REPORTS RECEIVED OF SMALLER
            BRANCHES BLOWN DOWN IN ST. CHARLES COUNTY. THIS DAMAGE
            WAS A RESULT OF GUSTY WINDS FROM A WAKE LOW THAT
            DEVELOPED BEHIND THE THUNDERSTORM COMPLEX.

&&

CVKING
Special weather statement, Jun 8, 8:53 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
853 PM CDT TUE JUN 8 2010

ILZ095>097-090230-
ADAMS IL-BROWN IL-PIKE IL-
853 PM CDT TUE JUN 8 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ADAMS...SOUTHERN
BROWN AND NORTHERN PIKE COUNTIES IN WEST CENTRAL ILLINOIS UNTIL 930
PM CDT...

AT 846 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING SMALL
LINE OF STRONG THUNDERSTORMS FROM LIBERTY ILLINOIS TO NEW CANTON IN
PIKE COUNTY ILLINOIS MOVING AT 35 MILES PER HOUR. .

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  PITTSFIELD...
  BARRY...
  BUCKHORN...
  GRIGGSVILLE...
  NEW HARTFORD...
  BAYLIS...
  KELLERVILLE...
  PERRY...
  DETROIT...
  MILTON...
  VALLEY CITY....
  VERSAILLES...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

PRZYBYLINSKI
Local storm report, Jun 8, 9:02 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
902 PM CDT TUE JUN 08 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0901 PM     HEAVY RAIN       5 SE LINN               38.43N  91.78W
06/08/2010  E1.50 INCH       OSAGE              MO   TRAINED SPOTTER

            1.5 INCHES OF RAINFALL REPORTED BY STORM SPOTTER 5
            MILES SOUTHEAST OF LINN MISSOURI

&&

PRZYBYLINSKI
Local storm report, Jun 8, 9:30 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
930 PM CDT TUE JUN 08 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     FLASH FLOOD      3 E LINN                38.48N  91.79W
06/08/2010                   OSAGE              MO   LAW ENFORCEMENT

            6 TO 8 INCHES OF WATER COVERING THE ROAD NEAR THE
            INTERSECTION OF U.S. HIGHWAY 50 AND STATE HIGHWAY 89.
            UNKNOWN AT THE TIME IF WATER WAS FLOWING OR STANDING.

&&

TES
Special weather statement, Jun 8, 9:31 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
931 PM CDT TUE JUN 8 2010

MOZ049-059-062-090315-
FRANKLIN MO-GASCONADE MO-OSAGE MO-
931 PM CDT TUE JUN 8 2010

...SIGNIFICANT WEATHER ADVISORY FOR GASCONADE...SOUTHEASTERN OSAGE
AND WESTERN FRANKLIN COUNTIES UNTIL 1015 PM CDT...

AT 923 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CLUSTER OF STRONG THUNDERSTORMS FROM DRAKE TO 10 MILES SOUTHWEST OF
OWENSVILLE MISSOURI MOVING EAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  OWENSVILLE...
  SULLIVAN...
  DRAKE...
  ROSEBUD...
  GERALD...
  BEAUFORT...
  LYON...
  STANTON...

PRZYBYLINSKI
Local storm report, Jun 8, 9:52 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
952 PM CDT TUE JUN 08 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     FLASH FLOOD      3 E MOUNT STERLING      39.98N  90.72W
06/08/2010                   BROWN              IL   TRAINED SPOTTER

            SEVERAL ROADS FLOODED... WITH SOME 6 TO 8 INCHES OF
            FLOWING WATER.

&&

TES

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 7:16 PM CDTRiver Flood WarningLSXLincoln14 hr
Jun 8, 8:18 PM CDTAreal Flood AdvisoryLSXMonroe6 hr
Jun 8, 8:50 PM CDTAreal Flood AdvisoryLSXCole, Osage6 hr
Jun 8, 9:27 PM CDTFlash Flood WarningLSXCole, Osage6 hr
Jun 8, 9:38 PM CDTFlash Flood WarningLSXMarion, Ralls6 hr
Jun 8, 10:20 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Jefferson, Washington37 min
Jun 8, 10:50 PM CDTFlash Flood WarningLSXCrawford, Washington6 hr
Jun 9, 12:09 AM CDTRiver Flood WarningLSXMonroe8 hr
Jun 9, 3:25 AM CDTAreal Flood WarningLSXOsage8 hr
Jun 9, 3:52 AM CDTAreal Flood WarningLSXGasconade8 hr
Jun 9, 9:31 AM CDTRiver Flood WarningLSXMonroe24 hr
Jun 9, 10:20 AM CDTRiver Flood WarningLSXJefferson, Saint Louis60 days
Jun 9, 10:24 AM CDTRiver Flood WarningLSXFranklin3 days
Jun 9, 10:43 AM CDTRiver Flood WarningLSXCallaway, Cole22 days
Jun 9, 10:43 AM CDTRiver Flood WarningLSXFranklin, Warren22 days
Jun 9, 10:43 AM CDTRiver Flood WarningLSXSaint Charles, Saint Louis24 days

Nearby

Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.